# SDR ASAA0540112

- Difficulty date: February 6, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143A3010145
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON SHEAR TIE.  REMOVED AND REPLACED SHEAR TIE. (K)
